# SDR P5CA9900154

- Difficulty date: February 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Splice
- Condition: Cracked
- Location: Bs 1480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD BS 1480 LEFT AND RIGHT SIDE FOUND CRACKS IN SPLICE FITTING.  REPAIRED SPLICE FITTING CRACKS PER HX RS 53-43-34021 AND BOEING SB 747-53A-2390.
